Top 10 Strangest Side Effects Antibiotics Can Give You
Much like the name suggests, tendonitis occurs when a tendon becomes irritated or inflamed. Tendons are found all over the body, since they are thick cords which link the bone to the muscle.
Researchers have found that some antibiotics can weaken the tendons to the point they break or become weakened.
Although tendonitis can happen to anyone, they’re more likely to occur for the following categories of people:
- Those with a kidney, lung or heart transplant
- Those dealing with kidney failure
- Those taking steroids
- Those older than 60
What you can do: If you have any of the risk factors mentioned above or if you’ve suffered from tendonitis before, let your doctor know before starting the treatment.
Call your doctor: If you’re suddenly experiencing tendon pain shortly after starting an antibiotic treatment, call your doctor to discover the exact cause. If the pain becomes extreme, go straight to the emergency room.